# SDR DALA2021080304367

- Difficulty date: July 31, 2021
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 81,250 hours, 16,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Deteriorated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 - COCKPIT EMERGENCY LIGHTS WITCH GUARD REPORTED TO BE IN POOR CONDITION. CORRECTIVE ACTION: REPLACED SWITCH GUARD. SYSTEM OPERATION IS NORMAL. (LP 1894524)
